Introduction to tropical series and wave dynamic on them Journal Article

Author(s): Kalinin, Nikita; Shkolnikov, Mikhail
Article Title: Introduction to tropical series and wave dynamic on them
Affiliation IST Austria
Abstract: The theory of tropical series, that we develop here, firstly appeared in the study of the growth of pluriharmonic functions. Motivated by waves in sandpile models we introduce a dynamic on the set of tropical series, and it is experimentally observed that this dynamic obeys a power law. So, this paper serves as a compilation of results we need for other articles and also introduces several objects interesting by themselves.
Keywords: Convex set, non-archimedean dynamic, tropical dynamics, tropical geometry, tropical series, wave operator
Journal Title: Discrete and Continuous Dynamical Systems- Series A
Volume: 38
Issue 6
ISSN: 1078-0947
Publisher: AIMS  
Date Published: 2018-06-01
Start Page: 2827
End Page: 2849
DOI: 10.3934/dcds.2018120
Notes: The first author, Nikita Kalinin, is funded by SNCF PostDoc.Mobility grant 168647. Support from the Basic Research Program of the National Research University Higher School of Economics is gratefully acknowledged. The second author, Mikhail Shkolnikov, is supported in part by the grant 159240 of the Swiss National Science Foundation as well as by the National Center of Competence in Research SwissMAP of the Swiss National Science Foundation.
Open access: yes (repository)
IST Austria Authors
Related IST Austria Work